Items for Taheri, Ali

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article | Book
Number of items: 35.

Article

Taheri, Ali and Morris, Charles (2019) On the uniqueness and monotonicity of energy minimisers in the homotopy classes of incompressible mappings and related problems. Journal of Mathematical Analysis and Applications, 473 (18). pp. 1-26. ISSN 0022-247X

Awonusika, Richard Olu and Taheri, Ali (2018) A spectral identity on Jacobi polynomials and its analytic implications. Canadian Mathematical Bulletin, 61. pp. 473-482. ISSN 0008-4395

Taheri, Ali and Morrison, George (2018) On a class of stationary loops on SO(n) and the existence of multiple twisting solutions to a nonlinear elliptic system subject to a hard incompressibility constraint. Boundary Value Problems, 2018 (130). pp. 1-24. ISSN 1687-2762

Day, Stuart and Taheri, Ali (2018) Semigroup asymptotics, Funk-Hecke identity and the Gegenbauer coefficients associated with the spherical Laplacian. Rocky Mountain Journal of Mathematics, 48 (3). pp. 791-817. ISSN 0035-7596

Bond, Stuart and Taheri, Ali (2018) Operators of Laplace transform type and a new class of hypergeometric coefficients. Advances in Operator Theory, 4 (1). pp. 226-250. ISSN 2538-225X

Morris, Charles and Taheri, Ali (2018) Whirl mappings on generalised annuli and the incompressible symmetric equilibria of the dirichlet energy. Journal of Elasticity. ISSN 0374-3535

Day, Stuart and Taheri, Ali (2018) Geodesics on SO(n) and a class of spherically symmetric maps as solutions to a nonlinear generalised harmonic map problem. Topological Methods in Nonlinear Analysis, 51 (2). pp. 637-662. ISSN 1230-3429

Morrison, George and Taheri, Ali (2018) An infinite scale of incompressible twisting solutions to the nonlinear elliptic system L [u; A, B] = ∇P and the discriminant ∆(h, g). Nonlinear Analysis Theory Methods & Applications, 173. pp. 209-219. ISSN 0362-546X

Morris, Charles and Taheri, Ali (2018) Annular rearrangements, incompressible axi-symmetric whirls and L1-local minimisers of the distortion energy. Nonlinear Differential Equations and Applications, 25 (2). pp. 1-35. ISSN 1021-9722

Morris, Charles and Taheri, Ali (2018) On Weyl’s asymptotics and remainder term for the orthogonal and unitary groups. Journal of Fourier Analysis and Applications, 24 (1). pp. 184-209. ISSN 1069-5869

Day, Stuart and Taheri, Ali (2017) A class of extremising sphere-valued maps with inherent maximal tori symmetries in SO(n). Boundary Value Problems, 2017 (187). ISSN 1687-2770

Day, Stuart and Taheri, Ali (2017) A formulation of the Jacobi coefficients clj(a,b)via Bell polynomials. Advances in Operator Theory, 2 (4). pp. 506-515. ISSN 2538-225X

Awonusika, Richard Olu and Taheri, Ali (2017) On Jacobi polynomials (P (α,β) k : α, β > −1) and Maclaurin spectral functions on rank one symmetric spaces. Journal of Analysis, 25 (1). pp. 139-166. ISSN 0971-3611

Awonusika, Richard Olu and Taheri, Ali (2017) On Gegenbauer polynomials and coefficients cℓj(ν) (1≤j≤ℓ, ν>−1/2). Results in Mathematics, 72 (3). pp. 1359-1367. ISSN 1422-6383

Morris, C and Taheri, A (2017) Twist maps as energy minimisers in homotopy classes: Symmetrisation and the coarea formula. Nonlinear Analysis: Theory, Methods and Applications, 152. pp. 250-275. ISSN 0362-546X

Shahrokhi-Dehkordi, Mohammad and Taheri, Ali (2013) Generalised twists as elastic energy extremals on annuli, Squaternions and lifting twist loops to the spinor groups. Analysis and Applications, 11 (2). pp. 124-150. ISSN 0219-5305

Taheri, Ali (2012) Spherical twists, SO(n) and the lifting of their twist paths to Spin(n) in low dimensions. Quarterly Journal of Mathematics, 63 (3). pp. 723-751. ISSN 0033-5606

Taheri, Ali (2011) Spherical twists, stationary loops and harmonic maps from generalised annuli into spheres. Nonlinear Differential Equations and Applications, 19 (1). pp. 79-95. ISSN 1021-9722

Taheri, Ali (2010) Homotopy classes of self-maps of annuli, generalised twists and spin degree. Archive for Rational Mechanics and Analysis, 197 (1). pp. 239-270. ISSN 0003-9527

Shahrokhi-Dehkordi, M S and Taheri, A (2010) Quasiconvexity and uniqueness of stationary points in a space of measure preserving maps. Journal of Convex Analysis, 17 (1). 069-079. ISSN 0944-6532.

Taheri, Ali (2009) Stationary twists and energy minimizers on a space of measure preserving maps. Nonlinear Analysis: Theory, Methods and Applications, 71 (11). pp. 5672-5687. ISSN 0362-546X

Shahrokhi-Dehkordi, M S and Taheri, A (2009) Polyconvexity, generalised twists and self-maps of annuli in the multi-dimensional calculus of variations. Advances in Calculus of Variations, 2 (4). pp. 361-396. ISSN 1864-8258

Shahrokhi-Dehkordi, M S and Taheri, A (2009) Generalised twists, SO(n) and the p-energy over a space of measure preserving maps. Annales de l'Institut Henri Poincaré (C) Analyse Non Lineaire, 26 (5). pp. 1897-1924. ISSN 0294-1449

Shahrokhi-Dehkordi, M S and Taheri, A (2009) Generalised twists, stationary loops and the Dirichlet energy over a space of measure preserving maps. Calculus of Variations and Partial Differential Equations, 35 (2). pp. 191-213. ISSN 0944-2669

Taheri, Ali (2009) Minimizing the Dirichlet energy over a space of measure preserving maps. Topological Methods in Nonlinear Analysis, 33 (1). pp. 179-204. ISSN 1230-3429

Taheri, Ali (2005) Local minimizers and quasiconvexity - the impact of topology. Archive for Rational Mechanics and Analysis, 176 (3). pp. 363-414. ISSN 0003-9527

Kristensen, Jan and Taheri, Ali (2003) Partial regularity of strong local minimizers in the multi-dimensional calculus of variations. Archive for Rational Mechanics and Analysis, 170 (1). pp. 63-89. ISSN 0003-9527

Taheri, Ali (2003) On Artin's braid groups and polyconvexity in the calculus of variations. Journal of the London Mathematical Society, 67 (3). pp. 752-768. ISSN 00246107

Taheri, Ali (2003) Quasiconvexity and uniqueness of stationary points in the multi-dimensional calculus of variation. Proceedings of the American Mathematical Society, 131 (10). 3101 - 3107. ISSN 0002-9939

Taheri, Ali (2002) Strong versus weak local minimizers for the perturbed Dirichlet functional. Calculus of Variations and Partial Differential Equations, 15 (2). pp. 215-235. ISSN 0944-2669

Ball, J M, Taheri, A and Winter, M (2002) Local minimizers in micromagnetics and related problems. Calculus of Variations and Partial Differential Equations, 14 (1). pp. 1-27. ISSN 0944-2669

Taheri, A (2002) On critical points of functionals with polyconvex integrands. Journal of Convex Analysis, 9 (1). pp. 55-72. ISSN 0944-6532

Taheri, Ali (2001) Sufficiency theorems for local minimizers of multiple integrals of the calculus of variations. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 131 (1). pp. 155-184. ISSN 0308-2105

Book

Taheri, Ali (2015) Function spaces and partial differential equations: volume 1 - classical analysis. Oxford lecture series in mathematics and its applications, 1 . Oxford University Press, Oxford, UK. ISBN 9780198733133

Taheri, Ali (2015) Function spaces and partial differential equations: volume 2, contemporary analysis. Oxford lecture series in mathematics and its applications, 2 . Oxford University Press, Oxford, UK. ISBN 9780198733157

This list was generated on Wed Jan 23 14:53:11 2019 GMT.